# SDR 9722182767

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21656
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: MS9391130ZE4C
- Condition: Failed
- Location: Rt Te Flap
- Part time: 12,632 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LOST SYSTEM 'A' HYDRAULIC FLUID QUANTITY AND PRESSURE DROPPED TO ZERO.  AIRCRAFT DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED FLAP MOTOR IN RIGHT WHEEL WELL WITH NUMBER ONE AND NUMBER TWO ENGINE DRIVEN PUMPS AS PRECAUTION.  OPERATIONAL CHECK OK.
